# SDR HALA0700011

- Difficulty date: January 6, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 78,939 hours, 15,244 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Control Panel
- Part number: 6225048104
- Part serial: 111280
- Condition: Failed
- Location: Hsi
- Part time: 13,647 hours, 2,719 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, HSI RANGE SELECTOR WHEN 10 MI RANGE IS SELECTED, HSI DISPLAYS 20 MI, ON F/O SIDE.  REPLACE F/O EFIS CONTROL PANEL OPS CK OK PER MM 34-22-02 PERFORMED MCDP TEST 30 PASS, A/C TO MAINTAIN LMP LAND 3 STATUS.
